# SDR CALA2020100801162

- Difficulty date: October 7, 2020
- Submitted: October 9, 2020
- Operation: Air carrier
- Aircraft: N19951
- Make and model: Boeing 787-9
- Aircraft serial: 36402
- Aircraft time: 28,084 hours, 2,538 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bezel
- Part number: 024447101
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BEZEL OF RIGHT FWD FLOOR PROXIMITY LIGHT ON DOOR2 G5 GALLEY FOUND BROKEN,SPEC NO.B787-33-3-0002-REF NON-ROUTINE NO:9416787, ORIGINATED BY EMP V905459. PERFORMED BY EMP V903686 - REPLACED DR2 GALLEY 5 R/H FWD FLOOR PROXIMITY LIGHT BEZEL, C/O INSTALLATION TEST FOUND NORMAL REF AMM 33-51-06-00A-720A-A REV 140.IDT BY TA293.
